# SDR ASAA2015100413314

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 7,538 hours, 2,434 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: False Indication
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHED ON RECALL. ACFT GROUNDED.  ACCOMPLISHED PACK/ ZONE TEMPERATURE CONTROLLER BITE TEST, CONTROLLER NR 1 SHOWS NO FAULTS, CONTROLLER NR 2 SHOWS TRIM VALVE FLIGHT DECK, V143, FAULT.   DISCONNECTED CONNECTOR, INSPECTED.  NO DEFECTS NOTED. CLEARED FAULT ON CONTROLLER NR 2.  SUPPLIED PNEUMATIC POWER AND RAN BOTH PACKS FOR 75 MIN". RE-ACCOMPLISHED PACK/ ZONE CONTROLLER BITE TEST, TEST NOW PASSES REF MM 21-61-00-700-806-002, & 21-61-21-400-801.
